MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ TRI-EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ TRI-EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385158
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the pm line disconnected from the bd q-syte¿ tri-extension set while trying to insert it.The following information was provided by the initial reporter: "in iccu, when the pm line was tried to be inserted with one of the extension of the q-syte tri-ext, the pm line was getting pop-out and not fixing when rotating".
 
Additional Manufacturer Narrative
H6: investigation summary: it was reported the line was popping out and not fixing when rotating.As a sample was not returned, a thorough sample investigation could not be completed.An evaluation of the actual device would be necessary to confirm the reported failure mode.A device history record review was completed for provided material number 385158, lot 3032599.According to the documented records, the product was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.There were no nonconformance(s), capas or abnormal conditions noted at the time of production.At the time of the dhr review, there were no changes to the process and/or equipment that would have affected the manufacturing of the device.Additional device histories were reviewed for each batch of q-sytes used in the manufacturing of this batch and no related quality issues or deviations were found during the manufacturing of the subassembly batch.Based on the investigation, bd was not able to confirm the customer¿s indicated failure mode.
 
Event or Problem Description

Brand Name
BD Q-SYTE¿ TRI-EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17503248
Report Number9610847-2023-00228
Device Sequence Number14064088
Product Code FPA
UDI-Device Identifier00382903851584
UDI-Public00382903851584
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number385158
Device Lot Number3032599
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown